# SDR CA120113008

- Difficulty date: November 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S2GA
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING PRODUCTION FLIGHT TEST, PILOTS DECLARED THAT NOSE LANDING GEAR DIDN"T RETRACT AFTER TAKE OFF. A/C LANDED WITHOUT INCIDENT AND NO EMERGENCY WAS DECLARED.  - MICROSWITCH FOUND OUT OF TOLERANCE ON NOSE LG.DOORS - MICROSWITCH RE ADJUSTED AND TESTED - A/C RETURNED TO TEST FLIGHT.
